T Nation

Newbie on TRT, Feeling Lightheaded and Foggy After Injection


#101

Seems like a common issue. I just was asking about a similar issue. Got prescribed 200mg test cyp every 14 days. Did my first injection 5 days ago and have felt terrible. I’m going to 50mg 2x a week starting this saturday. Good luck!


#102

Hey bro! What your experiencing is normal most likely. My first three weeks were a roller coaster ride. Some good and some bad. I’d say mostly really really good and a little bad. I would go through tired and lethargic spells. It’s your hormones swinging. Testosterone and Estrogen. Your archaic treatment plan is going to suck and if you can split it up into a 3.5 day routine than by all means do so. Give it time to stabilize. It wont be at steady state until at least 6 weeks. Push through the bad days and you will be glad you did.


#103

@systemlord: anxiety seems much higher today…guessing my E2 has elevated even more. Still haven’t taken one anastrazole but what was prescribed is very low dose (.125 mg) twice a week. Would it be Ok to take before going to bed tonight? Feel a shortness of breath, anxiety, edgy. Was thinking of taking this low does on Mondays and Fridays and see how i feel in a couple weeks. I know several folks said to try to avoid anastrazole if at all possible by lowering my test cyp each week but thinking the lower dose may be what I need.


#104

That’s how I feel when my estrogen is high, you can cut the AI in half for a trial. I would take it on shot day.


#105

Since my prescription is so low to begin with (.125 mg) would it be OK you think to take one this morning (the day after injection)? Just woke up and feel somewhat out of breath. Note: my pills are capsules so I’m guessing I can’t cut in half.


#106

How much did you inject? Did you start the new protocol yet?

Taking 1 .125 btw go ahead. See what happens. If you lowered ur dose I would just do this 1 dose and wait at least a week to see how u feel.


#107

Charlie, I did bump down the dose yesterday from 50mg to 40mg and will continue pinning 40mg every MWF. Do you think the anastrazole might calm me down a little? I just have some elevated anxiety, shortness of breath, a little more lethargic this morning.


#108

If it’s high e2 it will help. The ai dose will bring down ur e2 and then you should give your new protocol time to work.


#109

Change one thing at a time. If you just changed your t dose don’t change your AI dose. Give one change time to take effect and then evaluate.


#110

I’ve yet to take an AI. When I started TRT in early May, my E2 was 10 and it’s now 37 (maybe even higher because that was from a test 3 week’s ago). Lots of comments saying avoid AI at all costs so I’m a little confused right now. From reading lots of posts, it seems like folks got in trouble because they we’re overprescribed AI (like 1mg pills 2-3 times a week).


#111

You keep mentioning the Ai and think it’s your “high” e2 causing issues. Sometimes you just need to try it to know how your body reacts. Taking just a single dose of .125 should not harm you. And then I would stop.

With that said I personally as stated before , lower your t dose especially since your free t was above range and take no ai. Idk about this defy m,w,f schedule. I really don’t like it and ur shbg appears normal. You can also lower your dose by doing 50 2x a week.

My total t is 620 on trough and e2 sensitive at 37 and feel really good.

U need to do a protocol for at least 6 weeks to see where you feel. You may experience unwanted symptoms at the beginning of every change.

Edit. I just saw you are on HCG. That could be causing anxiety? I see your 49 years old. Can you stop taking HCG? This can solve your symptoms.
When I took HCG I stopped after 3 injections. Did not like the way I felt. Cutting the HCG can also decrease your e2.

Btw how’s your son?


#112

Charlie - excellent info. I didn’t take the AI but will do so if I’m still struggling.

I think I’ll go back to 50mg twice a week (or maybe 60mg twice a week) and stop taking HCG. I was taking it so that my balls don’t turn into peanuts. I have zero interest in having additional kids at 49.

I think I’m feeling the way I am often because of Hashimoto’s and I’m now on cytomel (from Defy). Interesting enough I saw an endocrinologist a month ago and he clearly is outdated on TRT stuff (not going to him for that) but wanted a 2nd opinion on thyroid issues and he put me on synthroid (he likes it better than cytomel because he said cytomel has a short half life) but I didn’t like the way it made me feel at all. I kinda feel like I have too many moving parts between thyroid issues and TRT. I bought a franchise and will be working 80+ hr week’s come mid Sept and I just want to feel good, have increased energy etc. I also was planning on trying sermorelin but my igf-1 was at 275 which makes no sense and not sure why so high at this point. I’d love to try hgh or sermorelin if it helped with anti-aging, felt better, better sleep (I sleep terrible), better recovery and would love a little something “extra”.

Alex had his 24 chemo visit last week and we hope he’ll be done with treatments and in remission by November. Can I email you?


#114

You got my email?

Sometimes I read doctors give both t3 (cytomel) and t4 synthroid.

I dunt use HCG and testicles feel the same size. Only a very few actually atrophy their testicles andv usually the younger guys.

Also if your igf is that high def no hgh. Did defy suggest that? High igf when older - some studies say lowers life span and increase chances of cancer.


#115

I’ll stop the hcg and see what that does for me.

Not sure why I have the higher igf-1. I will get this tested again to see where I’m at. Defy definitely said no to sermorelin or hgh due to this higher level. Who knows…I may need to get an MRI on my pituitary to see if I might have a small tumor (have read this can cause the higher igf-1).

Suffice to say, I’ve been on TRT since early May and I really don’t feel any better but will stay the course and see if we can tweak my various levels while also “listening” to what my body is telling me.

I didn’t get your email address - I think you deleted the post before I could get it


#117

Outside the box here but have you tried a sleep mask? Complete 180 on my sleep cycles about
6 years ago. I got a few people in the office using them too and they are new people now. If your room isnt completely dark it will affect your sleep…how much depends on the individual. Moonlight, clock LEDs, etc all have an affect.

It’s a cheap test if it works. Make sure you give it a week or so to get used to it.

https://www.amazon.com/gp/product/B000WNX21Y/ref=oh_aui_search_detailpage?ie=UTF8&th=1


#118

I stopped taking hcg about a week ago, lowered my dose of cytomel from 15 mcg to 5 mcg and added 75 mcg of synthroid, back to pinning twice a week test cyp (60mg each pin/120mg per week) and I’m feeling a ton better. My endo thought the cytomel was causing the anxiety and i think he was right. I was taking hcg so my balls wouldn’t turn into peanuts but went off it and we’ll see if I ever need to get back on it. Still having major issues with sleep and will be doing an in patient sleep study once my insurance OKs it.

I have since interest in doing 2iu hgh for anti-aging benefits. Thoughts? The challenge is obtaining Pharma grade hgh.


#119

Just got some lab results back. My total test was around 700 but my E2 is now at 50 (it was at 10 about 2.5 months ago). Thinking I should now take the anastrazole (prescription called for .125mg twice a week). Thoughts?


#120

How do you feel? My E2 was at 71 at last lab but no symptoms. As your test goes up your E2 goes up too.


#121

I definitely have anxiety. Hard to quantify it. I think the anxiety wears on me, makes me more tired easily. Have a shorter fuse, sometimes I have social anxiety (not extreme) yet I’m very outgoing.

I’m going to take the AI starting tomorrow. See how I feel in a few weeks


#122

Any updates on this? I went on TRT due to panic attacks and anxiety…been through the ringer on SSRI’s and now only on Tcyp but have same issues…light headedness, social anxiety, anticipatory anxiety, etc.